Please use this identifier to cite or link to this item:
Title: On the number of inductively minimal geometries
Authors: Cara, Philippe
Lehman, Serge
Pasechnik, Dmitrii V.
Keywords: DRNTU::Engineering::Computer science and engineering::Mathematics of computing
Issue Date: 2001
Source: Cara, P., Lehman, S., & Pasechnik, D. V. (2001). On the number of inductively minimal geometries. Theoretical Computer Science, 263(1-2), 31-35.
Series/Report no.: Theoretical computer science
Abstract: We count the number of inductively minimal geometries for any given rank by exhibiting a correspondence between the inductively minimal geometries of rank n and the trees with n+1 vertices. The proof of this correspondence uses the van Rooij–Wilf characterization of line graphs (see [11]).
ISSN: 0304 3975
DOI: 10.1016/S0304-3975(00)00228-0
Rights: © 2001 Elsevier Science B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Theoretical Computer Science, Elsevier Science B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: DOI[].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
22. On the number of inductively minimal geometries.pdf96.3 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.